NEVER take cialis and methyl orals

  1. Registered User
    neverstop's Avatar
    Stats
    5'8"  190 lbs.
    Join Date
    Oct 2005
    Location
    west coast
    Posts
    1,241
    Rep Power
    734

    Exclamation NEVER take cialis and methyl orals


    so this may sound dumb to some of you on here but I didn't know this so thought I'd post it up and hopefully save someone else some pain.

    I've been cutting on test/30mg of epi/11oxo and the other night I wanted to put the smack down on what had very high potential for 3 way action with two hot women. So took 30mg of research cialis. I know the max recommended dose is 20mg but this is some research shiate and in the past I've found research chems to be under dosed, this same company's clomid for example.

    so anyway, I got some brutal head aches the next day and my lower back started to hurt seriously bad to the point where I have had to interupt my cycle and take a 4 day break from the epi.

    so I do some research on it and I start to see that they have lower doses recommended (like 10mg of less) for people with liver issues since Cialis is supposedly somewhat difficult for your liver to metabolize.

    So I thought I'd just put the heads up to all of you that take this when on PCT or when your on cycle and just want to give your gf a limp...hahah.... and DON'T take this if you're on methyl orals!

    again, this may sound like a stupid post but I've been on here awhile and just never heard about it. Obviously I should have taken less and done my research FIRST but I didn't.

    and worst part is I didn't even get to have a 3 way!!!

  2. Registered User
    BigBlackGuy's Avatar
    Stats
    5'11"  228 lbs.
    Join Date
    Aug 2009
    Posts
    3,902
    Rep Power
    76954

    That's the problem with methyls. Anything else you might take that puts strain on the liver is going to cause some problems. Injectables or Androseries are going to be the best bet for those who want to avoid the liver issues...
    Celtic Labs Rep
  3. Registered User
    neverstop's Avatar
    Stats
    5'8"  190 lbs.
    Join Date
    Oct 2005
    Location
    west coast
    Posts
    1,241
    Rep Power
    734

    yeah, I've taken everything from M1T at stupid doses to 5 week mdrol cycles and never had issues, been on epi for 4 weeks and then one heavy dose of cialis just F'd me up
    •   
       

  4. Registered User
    BigBlackGuy's Avatar
    Stats
    5'11"  228 lbs.
    Join Date
    Aug 2009
    Posts
    3,902
    Rep Power
    76954

    Quote Originally Posted by neverstop View Post
    yeah, I've taken everything from M1T at stupid doses to 5 week mdrol cycles and never had issues, been on epi for 4 weeks and then one heavy dose of cialis just F'd me up
    Wow. Yah, that's why people never say to stack methyls because 2x the methyl seems to be more than 2x the hurt... same with drinking... did you get bloodwork done to know your liver enzymes are ok?
    Celtic Labs Rep
  5. Registered User
    neverstop's Avatar
    Stats
    5'8"  190 lbs.
    Join Date
    Oct 2005
    Location
    west coast
    Posts
    1,241
    Rep Power
    734

    the M1t cycles were 10 years ago back when I had no idea what I was doing and was just sold a "supplement" from the local protein shop and I've had multiple blood tests done since then. I haven't done an mdrol cycle since early 2009, just not much cycles for me since pre 2009.

    yeah, I've only stacked methyls at low does awhile back and feat like ****e so stopped quickly.

    I'm going to take a week off and see how I feel but certainly plan to get blood work done after this cycle, like always.
  6. Registered User
    Presa's Avatar
    Stats
    5'7"  168 lbs.
    Join Date
    Jun 2010
    Age
    49
    Posts
    589
    Rep Power
    826

    Dude, the stack and cialis didn't give you a headache; it was two chicks on the line at the same time!! F$ck, just one gives me a raging headache.....
  7. Registered User
    Evil Eagle's Avatar
    Stats
    5'10"  175 lbs.
    Join Date
    Jan 2011
    Posts
    57
    Rep Power
    76

    Quote Originally Posted by Presa View Post
    Dude, the stack and cialis didn't give you a headache; it was two chicks on the line at the same time!! F$ck, just one gives me a raging headache.....
    Quoted for truth.

    Sent from my Android device
  8. Registered User
    neverstop's Avatar
    Stats
    5'8"  190 lbs.
    Join Date
    Oct 2005
    Location
    west coast
    Posts
    1,241
    Rep Power
    734

    Quote Originally Posted by Presa View Post
    Dude, the stack and cialis didn't give you a headache; it was two chicks on the line at the same time!! F$ck, just one gives me a raging headache.....
    hahahah.....
  9. Registered User
    Carcaya's Avatar
    Stats
    6'2"  228 lbs.
    Join Date
    Jul 2008
    Location
    South Jordan, UT
    Age
    27
    Posts
    418
    Rep Power
    298

    To be honest, I dont think the direct liver damage would have caused the headaches either. Rapid blood pressure changes are probably what caused these symptoms. Dangerous stuff to overdose like that with elevated "on cycle" BP levels.
  10. Registered User
    neverstop's Avatar
    Stats
    5'8"  190 lbs.
    Join Date
    Oct 2005
    Location
    west coast
    Posts
    1,241
    Rep Power
    734

    absolutely agree, It was probably blood pressure causing the headaches. However, Cialis is known to cause headaches in general though regardless of blood pressure issues. The two combined gave me a mid level migraine that lasted about 2 days
  11. Registered User
    badbart's Avatar
    Join Date
    Dec 2002
    Age
    41
    Posts
    550
    Rep Power
    418

    Cialis by itself will gives some people head ache and lower back pain. 30mg is a hell of a big dose and that was your problem. If you don't have ED 3mg to 5mg will work fine.
  12. Registered User
    Skigazzi's Avatar
    Join Date
    Feb 2004
    Location
    Philly
    Age
    36
    Posts
    626
    Rep Power
    17462

    Over dosing the cialis by 50%-100% (600% the daily use dose) surely wasn't the cause...
  13. Registered User
    Movin_weight's Avatar
    Stats
    6'1"  230 lbs.
    Join Date
    Oct 2006
    Location
    chi-town
    Posts
    802
    Rep Power
    1886

    yeah being on a methyl prob didn't help the situation, but the high dose of cialis is most likely the culprit. I always get stuffed up sinuses and sometimes headaches from levitra, which is shorter acting. Since cialis has a long half life I can see why it messed you up
  14. Never enough
    Board Moderator
    EasyEJL's Avatar
    Stats
    5'10"  205 lbs.
    Join Date
    Jun 2007
    Location
    Tampa, FL
    Age
    46
    Posts
    31,867
    Rep Power
    768811

    Quote Originally Posted by neverstop View Post
    absolutely agree, It was probably blood pressure causing the headaches. However, Cialis is known to cause headaches in general though regardless of blood pressure issues. The two combined gave me a mid level migraine that lasted about 2 days
    viagra/cialis/levitra lower blood pressure, so it wasn't from high blood pressure That was how viagra was originally discovered, during testing for use as a blood pressure medication.
    This space for rent

    Phenadrol Log http://anabolicminds.com/forum/suppl...-hell-did.html - AMAZING fat loss results so far
  15. Registered User
    monsterbox's Avatar
    Stats
    5'7"  202 lbs.
    Join Date
    Jun 2008
    Posts
    1,585
    Rep Power
    908

    its a vasodialator, it increases NO in the body....essentially like super strong l-arginine.

    The vasodialation causes headaches. Hence the reason people take caffeine to help headaches, Caffeine is a vasoconstrictor.

    It has nothing to do with the liver or the cycle.
  16. Registered User
    Liftingstud's Avatar
    Join Date
    May 2005
    Age
    34
    Posts
    2,079
    Rep Power
    1182

    I mean why even take ED meds when you are on test... when I am on with a solid test base I could have taken 5 girls on!!! LOL My gf loves when I jump on cause she knows shes getting it often and multiple times. Maybe its just me, but heck, love being on test just for the libido boost. Then wind blows and I am hard... 15 yo all over again!

    But yeah all ED meds are vasodilators and its this vasodilation/spasm that causes the headaches.
  17. Registered User
    Dirty music's Avatar
    Join Date
    Dec 2009
    Posts
    303
    Rep Power
    219

    done this with superdrol.took alot as well muti times.no problem also real not research
  18. NutraPlanet Fanatic
    Board Sponsor
    dsade's Avatar
    Join Date
    Mar 2003
    Location
    Ohio
    Age
    43
    Posts
    21,303
    Rep Power
    755325

    Never had any problems combining cialis or viagra with orals.
  •   

      
     

Similar Forum Threads

  1. Improving the bioavailability of non-methyl Orals?
    By Gears McJuice in forum Anabolics
    Replies: 3
    Last Post: 12-30-2009, 02:06 PM
  2. Cialis ?
    By poacher in forum Supplements
    Replies: 1
    Last Post: 03-06-2008, 11:11 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in